# SDR A6WA201643732

- Difficulty date: March 28, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 33,000 hours, 32,997 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE IN ICING CONDITIONS, UPON LEAVING ICING CONDITIONS, SELECTED WING & ENG ANTI-ICE OFF.  RECEIVED LT COWL ANTI-ICE CAUTION MSG.  COMPLIED WITH QRH DECLARED AN EMER.  R & R LT COWL ANTI-ICE VLV IAW AMM 30-22-04.  OPERATIONS CHECKED GOOD.
